Alert archive / Texas / Tornado Warnings in 2017
Tornado Warning 3, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Jan 15, 2017, 6:10 PM CST for Bosque County, Texas. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 15, 2017, 6:10 PM CST (00:10 UTC)
- Expired
- Jan 15, 2017, 6:45 PM CST
- In force
- 35 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Bosque County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 84 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 15, 6:16 PM CST | TSTM WND DMG | Clifton, TX | SEVERAL TREES DOWN IN THE CITY OF CLIFTON ON SH219 AND SH6. |
| Jan 15, 6:20 PM CST | TSTM WND DMG | Clifton, TX | DELAYED REPORT - NWS METEOROLOGIST REPORTS SEVERAL ROOFS/MOBILE HOMES DAMAGED IN CLIFTON AT THE INTERSECTION OF HWY 6 AND PECAN STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 2, 1:39 AM CST | Severe Thunderstorm Watch | SPC | 59 days |
| Jan 15, 6:00 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.2 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 211 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 548 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 368 m²/s²
- 0-3 km storm-relative helicity
- 509 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.2
The text
As transmitted.
197
WFUS54 KFWD 160010
TORFWD
TXC035-160045-
/O.NEW.KFWD.TO.W.0003.170116T0010Z-170116T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
610 PM CST SUN JAN 15 2017
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
Central Bosque County in central Texas...
* Until 645 PM CST
* At 609 PM CST, a severe thunderstorm capable of producing a tornado
was located near Clifton, moving north at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Clifton around 625 PM CST.
Meridian around 640 PM CST.
Other locations impacted by this tornadic thunderstorm include
Morgan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3161 9762 3171 9769 3202 9769 3199 9741
3199 9740 3198 9738 3197 9739 3194 9743
3193 9744 3191 9740 3165 9747 3160 9757
TIME...MOT...LOC 0009Z 186DEG 28KT 3168 9759
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
301 follow-up statement
798
WWUS54 KFWD 160017
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
617 PM CST SUN JAN 15 2017
TXC035-160045-
/O.CON.KFWD.TO.W.0003.000000T0000Z-170116T0045Z/
Bosque TX-
617 PM CST SUN JAN 15 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CST FOR
SOUTHEASTERN BOSQUE COUNTY...
At 617 PM CST, a severe thunderstorm capable of producing a tornado
was located near Valley Mills, or 7 miles southeast of Clifton,
moving northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern Bosque County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3163 9751 3167 9761 3200 9748 3199 9741
3199 9740 3198 9738 3197 9739 3194 9743
3193 9744 3191 9740 3165 9747
TIME...MOT...LOC 0017Z 205DEG 28KT 3170 9749
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
30What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Jan 15, 4:43 PM CST, 1 hour 27 minutes earlier.
Area forecast discussion, Jan 15, 4:43 PM CST, 1 hour 27 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 443 PM CST Sun Jan 15 2017 .UPDATE... A quick update was done to extend the Dense Fog Advisory until 8 PM for areas along and northwest of a line from Denton to Lampasas, excluding the western-most counties where precipitation has helped mix out the fog. Areas in the advisory will see improvement early this evening as precipitation moves in from the west and the warm front moves lifts northwestward through the region. Otherwise, we still expect to see an uptick in convection across the western third of the region over the next few hours. A few storms may be capable of becoming severe, with large hail, damaging winds and possibly a few tornadoes. 30 && .AVIATION... /ISSUED 1232 PM CST Sun Jan 15 2017/ Fog has reduced acceptance rates throughout the region this morning. But a northwestward advancing warm front, just east of our TAF sites at midday, should soon improve visibility above the LIFR category. The window to clear the backlog will be small as scattered thunderstorms approach from the south later this afternoon. In addition, widespread convection across West Texas will begin disrupting traffic to/from the west. The north-south extent of this activity will likely require NW/SW arrivals to be redirected through the Bonham and Cedar Creek cornerposts, respectively. A strong/severe storm could be among the initial cells, but the stronger activity will arrive with the main line from the west, still on schedule for 06-09Z (midnight-3am CST) along the I-35 corridor. Southwesterly surface flow and VFR conditions will ensue in time for the morning push Monday. Westerly winds on Monday should be of insufficient speed to create any crosswind issues. A cold front will arrive toward the end of DFW's TAF, and the wind shift has been introduced with this TAF package. 25 && .PREV DISCUSSION... /ISSUED 321 PM CST Sun Jan 15 2017/ Water vapor imagery shows the powerful upper low across far West Texas this afternoon. This feature is spreading strong forcing for ascent across most of Texas at this time and regional radar shows an expansive area of showers and thunderstorms from the Panhandle south into the Big Bend. Farther east...strong low level warm advection has aided in the development of showers and a few thunderstorms across parts of the Hill country northward into Oklahoma. At the surface...a warm front is slowly retreating northward but will begin to accelerate as the upper low gets closer later this evening. The boundary is currently located from south of Sweetwater to near Waco then extends northeast to near Sulphur Springs. South of the boundary...temperatures have warmed into the low/mid 60s and visibilities have improved...while north of the boundary temperatures are generally in the 50s with areas of dense fog persisting. Visibilities will improve across the remainder of the area this evening as the warm front continues north. Through the remainder of the afternoon into the early evening we will continue to watch the northward advancement of the front and the expanding warm sector. Dewpoints have climbed into the mid/upper 60s across our southeastern counties which is several degrees higher than some of the guidance was indicating resulting in a little more surface based instability. As we go through the next 2-4 hours...low level wind fields will continue to strengthen with the approach of the upper low. This should result in an uptick in convective activity ahead of the main line from the Hill Country northward into North Texas. We're already seeing some indication of this on radar and the trend is expected to continue. A few of the cells in the warm sector have shows some signs of rotation and this will be the primary concern in the short term. Any robust updrafts that can develop in the warm air will have the potential to rotate and could produce a brief fast moving tornado. This threat will be highest south of I-20 through early evening. Later tonight...as stronger forcing spreads eastward...the line of thunderstorms across West Texas will enter our area. Given the strength of the wind fields associated with the upper trough...there will be a threat for damaging winds with any bowing segments. A surface low is expected to track across our northwest counties closer to midnight on the northern end of the more intense convection. This will effectively keep the low level flow backed to the east of the main line. This will continue to result in a favorable shear profile for embedded tornadoes within the line. Any discrete activity ahead of the line will also have the potential to rotate. North of the warm front...elevated convection will be possible with lightning and small hail being the main threats. The main limiting factor to a more widespread severe weather threat and tornado threat will be the limited surface based instability. So while the potential is there...the overall threat is lower than if we had more available instability. We will continue to monitor for any mesoscale changes through the evening. Other than the severe threat...there will also be a threat for locally heavy rainfall with storms moving quickly to the north and the overall line moving east through the night. Widespread rainfall amounts of 1 to 2 inches can be expected although there could be some localized amounts in excess of 2 inches in a short period of time. The main line of storms should be entering our western areas between 7-9 pm this evening and along the I-35 corridor by around midnight. With the main upper trough pulling off to the northeast...this will tend to take the best forcing with it. The line may weaken some as it pushes east of the I-35 corridor with the best rain chances across our eastern counties after midnight. The line of convection will be east of the area Monday morning with a Pacific front moving through and westerly winds in place through much of the day. By evening...a shot of cooler continental air will move into the region. This front will also stall out to the south of the area with warm moist air streaming north over the cooler surface air. This will result in continued cloudy conditions and several chances for additional rainfall through mid week...mainly south of Interstate 20. There is still some disagreement among the models with the handling of a slow moving upper trough during the mid/late week timeframe. This results in low confidence with respect to PoPs both Wednesday and Thursday. Another strong storm system may swing through the Southern Plains next weekend but moisture appears to be much more limited with this system. We'll continue to monitor this potential. Dunn && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 56 68 43 59 45 / 100 10 0 5 20 Waco 56 72 46 57 46 / 90 20 10 30 40 Paris 59 67 44 57 43 / 90 50 10 5 20 Denton 51 65 39 56 41 / 100 5 0 5 20 McKinney 56 66 41 57 42 / 100 20 0 5 20 Dallas 58 69 44 59 46 / 100 20 0 5 20 Terrell 59 68 45 59 45 / 100 30 10 10 20 Corsicana 60 70 48 61 47 / 100 40 10 20 40 Temple 57 71 47 56 46 / 90 20 20 50 50 Mineral Wells 47 66 38 56 41 / 100 5 0 10 20 && .FWD WATCHES/WARNINGS/ADVISORIES... Dense Fog Advisory until 8 PM CST this evening for TXZ102-103- 117-118-130>133-141>144-156-157. && 58/30
Hazardous weather outlook, Jan 15, 4:48 PM CST, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 448 PM CST SUN JAN 15 2017 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-161215- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 448 PM CST SUN JAN 15 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TONIGHT. A DENSE FOG ADVISORY IS IN EFFECT UNTIL 8 PM FOR AREAS ALONG AND NORTHWEST OF A LINE FROM DENTON TO LAMPASAS BUT SOUTHEAST OF A LINE FROM JACKSBORO TO CISCO. AREAS OF DENSE FOG WILL REDUCE VISIBILITY TO LESS THAN 1/4 MILE AT TIMES. OUTSIDE OF THE ADVISORY...VISIBILITY MAY STILL BE REDUCED TO LESS THAN A MILE IN SOME LOCATIONS. IMPROVING CONDITIONS WILL SPREAD WESTWARD ACROSS THE REGION AS A WARM FRONT PASSES. THUNDERSTORM CHANCES WILL INCREASE THIS EVENING INTO TONIGHT...ESPECIALLY ACROSS CENTRAL TEXAS. THESE STORMS WILL GENERALLY BE MOVING TOWARDS THE NORTH OR NORTHEAST. SOME OF THESE STORMS COULD APPROACH SEVERE LIMITS WITH A THREAT FOR STRONG WINDS...HAIL AND HEAVY RAINFALL. INSTANCES OF FLOODING MAY OCCUR IF STORMS PERSIST OVER AN AREA. AN ISOLATED TORNADO OR TWO WILL ALSO BE POSSIBLE. A LARGER COMPLEX OF THUNDERSTORMS WILL MOVE WEST TO EAST ACROSS THE REGION LATER THIS EVENING AND INTO THE OVERNIGHT HOURS. THERE IS A RISK FOR SEVERE STORMS ACROSS ALL OF NORTH AND CENTRAL TEXAS WITH THIS LINE...BUT THE BETTER POTENTIAL FOR SEVERE WEATHER IS ALONG AND WEST OF I-35 AND SOUTH OF I-20. DAMAGING WINDS WILL BE THE PRIMARY HAZARD...BUT AN ISOLATED TORNADO OR TWO AND HAIL WILL BE POSSIBLE. IN ADDITION...HEAVY RAIN MAY RESULT IN INSTANCES OF FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ON MONDAY...THE BULK OF THE THUNDERSTORM ACTIVITY WILL BE EAST OF THE I-35 CORRIDOR. A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH A THREAT FOR STRONG WINDS AND HAIL. THUNDERSTORM CHANCES WILL CONTINUE TUESDAY THROUGH THURSDAY...MAINLY ACROSS CENTRAL AND EAST TEXAS. AFTER A BREAK ON FRIDAY... THUNDERSTORMS RETURN TO THE FORECAST ON SATURDAY. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING FOR THE FIRST ROUND OF THUNDERSTORMS. ADDITIONAL SPOTTER ACTIVATIONS MAY ALSO BE REQUESTED THIS EVENING AND OVERNIGHT FOR THE LINE OF THUNDERSTORMS MOVING THROUGH THE REGION...IN PARTICULAR FOR AREAS WEST OF I-35.
In the hours before
Special weather statement, Jan 15, 4:58 PM CST, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
458 PM CST SUN JAN 15 2017
TXZ157-158-152330-
Coryell TX-Bell TX-
458 PM CST SUN JAN 15 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CORYELL AND NORTHWESTERN
BELL COUNTIES UNTIL 530 PM CST...
At 457 PM CST, Doppler radar was tracking a strong thunderstorm over
Killeen, moving north at 40 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Killeen, Copperas Cove, Harker Heights, Gatesville, Fort Hood,
Nolanville, Fort Gates, Oglesby and South Mountain.
LAT...LON 3102 9783 3148 9782 3145 9751 3144 9750
3100 9762
TIME...MOT...LOC 2257Z 186DEG 35KT 3109 9772
30Special weather statement, Jan 15, 5:07 PM CST, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
507 PM CST SUN JAN 15 2017
TXZ133-144-145-152330-
Bosque TX-Hill TX-Johnson TX-
507 PM CST SUN JAN 15 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JOHNSON...NORTHEASTERN
BOSQUE AND NORTHWESTERN HILL COUNTIES UNTIL 530 PM CST...
At 507 PM CST, Doppler radar was tracking a strong thunderstorm 8
miles east of Meridian, or 11 miles north of Clifton, moving north at
40 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Cleburne, Whitney, Grandview, Blum, Covington, Lake Whitney State
Park, Cleburne State Park, Rio Vista and Morgan.
LAT...LON 3220 9761 3231 9761 3229 9711 3185 9740
3187 9761 3219 9767
TIME...MOT...LOC 2307Z 185DEG 36KT 3194 9750
30Special weather statement, Jan 15, 5:13 PM CST, 57 minutes before
Special Weather Statement National Weather Service Fort Worth TX 513 PM CST SUN JAN 15 2017 TXZ130>132-144-152345- Bosque TX-Hood TX-Erath TX-Somervell TX- 513 PM CST SUN JAN 15 2017 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SOMERVELL...EASTERN ERATH...NORTHWESTERN BOSQUE AND HOOD COUNTIES UNTIL 545 PM CST... At 513 PM CST, Doppler radar was tracking a strong thunderstorm 8 miles northwest of Iredell, or 17 miles southeast of Stephenville, moving north at 45 mph. Wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Granbury, Glen Rose, Dinosaur Valley State Park, Oak Trail Shores and Tolar. LAT...LON 3200 9786 3204 9807 3251 9811 3249 9766 TIME...MOT...LOC 2313Z 192DEG 38KT 3210 9795 30
Special weather statement, Jan 15, 5:38 PM CST, 32 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
538 PM CST SUN JAN 15 2017
TXZ133-144-145-160015-
Bosque TX-Hill TX-Johnson TX-
538 PM CST SUN JAN 15 2017
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...NORTHEASTERN BOSQUE AND
NORTHWESTERN HILL COUNTIES UNTIL 615 PM CST...
At 538 PM CST, Doppler radar was tracking a strong thunderstorm over
Cleburne, moving north at 50 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Mansfield, Burleson, Cleburne, Keene, Joshua, Alvarado, Venus,
Grandview, Godley, Blum, Cross Timber, Cleburne State Park, Rio
Vista, Briaroaks and Morgan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.
&&
LAT...LON 3220 9760 3220 9761 3255 9762 3255 9709
3226 9709 3223 9726 3193 9734 3199 9766
TIME...MOT...LOC 2338Z 192DEG 42KT 3233 9741
30The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 15, 6:14 PM CST | Areal Flood Advisory | FWD | Bosque, Hill, Johnson | 2 hr |
| Jan 15, 6:22 PM CST | Tornado Warning | FWD | Bosque, Hill | 38 min |
| Jan 15, 6:23 PM CST | Areal Flood Advisory | FWD | Denton, Tarrant | 112 min |
| Jan 15, 6:26 PM CST | Special Weather Statement | FWD | Denton | 64 min |
| Jan 15, 6:53 PM CST | Tornado Warning | FWD | Hill, Johnson | 37 min |
| Jan 15, 7:23 PM CST | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 52 min |
| Jan 15, 7:34 PM CST | Special Weather Statement | FWD | Hood, Parker, Tarrant | 56 min |
| Jan 15, 7:45 PM CST | Tornado Warning | FWD | Johnson | 30 min |
| Jan 15, 7:50 PM CST | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Johnson, Tarrant | 40 min |
| Jan 15, 8:04 PM CST | Tornado Warning | FWD | Johnson | 16 min |
| Jan 15, 8:06 PM CST | Flash Flood Warning | FWD | Johnson, Tarrant | 3 hr |
| Jan 15, 8:12 PM CST | Special Weather Statement | FWD | Hamilton, Lampasas, Mills | 63 min |
| Jan 15, 8:14 PM CST | Tornado Warning | FWD | Tarrant | 31 min |
| Jan 15, 8:27 PM CST | Special Weather Statement | FWD | Johnson, Tarrant | 18 min |
| Jan 15, 8:33 PM CST | Tornado Warning | FWD | Dallas, Tarrant | 27 min |
| Jan 15, 8:42 PM CST | Special Weather Statement | FWD | Dallas, Denton, Johnson, Somervell, Tarrant | 63 min |
| Jan 15, 9:01 PM CST | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 44 min |
| Jan 15, 9:11 PM CST | Areal Flood Advisory | FWD | Dallas | 3 hr |
| Jan 15, 9:30 PM CST | Severe Thunderstorm Warning | FWD | Collin, Denton | 60 min |
| Jan 15, 9:32 PM CST | Areal Flood Advisory | FWD | Cooke | 3 hr |
| Jan 15, 9:38 PM CST | Areal Flood Advisory | FWD | Collin | 3 hr |
| Jan 15, 9:51 PM CST | Special Weather Statement | FWD | Coryell | 24 min |
| Jan 15, 9:57 PM CST | Flash Flood Warning | FWD | Dallas | 3 hr |
| Jan 15, 10:01 PM CST | Flash Flood Warning | FWD | Ellis | 3 hr |
| Jan 15, 10:05 PM CST | Special Weather Statement | FWD | Ellis, Kaufman, Navarro, Rockwall | 55 min |
| Jan 15, 10:24 PM CST | Special Weather Statement | FWD | Fannin, Hunt | 51 min |
| Jan 15, 10:34 PM CST | Special Weather Statement | FWD | Coryell | 26 min |
| Jan 15, 10:50 PM CST | Areal Flood Advisory | FWD | Bosque, Coryell, Hill, McLennan | 3 hr |
| Jan 15, 10:58 PM CST | Special Weather Statement | FWD | McLennan | 32 min |
| Jan 15, 11:04 PM CST | Special Weather Statement | FWD | Henderson, Kaufman, Rains, Van Zandt | 56 min |
| Jan 15, 11:16 PM CST | Severe Thunderstorm Warning | FWD | Hopkins, Hunt, Rains | 59 min |
| Jan 15, 11:20 PM CST | Special Weather Statement | FWD | Delta, Hunt, Lamar | 55 min |
| Jan 15, 11:33 PM CST | Special Weather Statement | FWD | McLennan | 42 min |
| Jan 15, 11:35 PM CST | River Flood Warning | FWD | Dallas | 17 hr |
| Jan 15, 11:54 PM CST | Special Weather Statement | FWD | Anderson, Freestone, Henderson, Van Zandt | 66 min |
| Jan 16, 12:33 AM CST | River Flood Warning | FWD | Dallas | 38 hr |
| Jan 16, 12:53 AM CST | Areal Flood Advisory | FWD | Anderson, Freestone, Henderson, Van Zandt | 3 hr |
| Jan 16, 12:57 AM CST | Special Weather Statement | FWD | Henderson | 48 min |
| Jan 16, 1:19 AM CST | Special Weather Statement | FWD | Milam | 26 min |
| Jan 16, 2:10 AM CST | Special Weather Statement | FWD | Robertson | 35 min |
| Jan 16, 2:43 AM CST | Special Weather Statement | FWD | Navarro | 32 min |
| Jan 16, 2:44 AM CST | Dense Fog Advisory | FWD | Bosque, Collin, Comanche, Cooke, Coryell, Dallas and 24 more | 7 hr |
| Jan 16, 3:45 AM CST | Severe Thunderstorm Warning | FWD | Leon | 45 min |
| Jan 16, 3:51 AM CST | Tornado Warning | FWD | Leon | 24 min |
| Jan 16, 8:28 AM CST | River Flood Warning | FWD | Denton | 19 hr |
Nearby
Tornado Warnings in Texas, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.